# SDR SWIA2020010947549

- Difficulty date: November 6, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 39,318 hours, 35,194 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY LOWER AFT INBOARD FLOOR ATTACHMENT FITTING CORRODED. REQUIRES REPLACEMENT. (C-CHECK) RO 01/06/2020  GALLEY LOWER AFT I/B FLOOR MOUNTING BRACKET REMOVED. AREA CHECK AND SLEAN AND NEW MOUNTING BRACKET INSTALLED IAW CRJ 200 CMM.
